Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A note on the connectivity of components of Kleinian groups

Author: Charles Kalme
Journal: Trans. Amer. Math. Soc. 137 (1969), 301-307
MSC: Primary 30.49
MathSciNet review: 0241635
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lars V. Ahlfors, Finitely generated Kleinian groups, Amer. J. Math. 86 (1964), 413–429. MR 0167618,
  • [2] P. Appell and E. Goursat, Théorie des fonctions algébriques d'une variable, Tome II: Fonctions automorphes (P. Fatou), Gauthier-Villars, Paris, 1930.
  • [3] L. Ford, Automorphic functions, 2nd ed., Chelsea, New York, 1951.
  • [4] Joseph Lehner, Discontinuous groups and automorphic functions, Mathematical Surveys, No. VIII, American Mathematical Society, Providence, R.I., 1964. MR 0164033
  • [5] Atle Selberg, On discontinuous groups in higher-dimensional symmetric spaces, Contributions to function theory (internat. Colloq. Function Theory, Bombay, 1960) Tata Institute of Fundamental Research, Bombay, 1960, pp. 147–164. MR 0130324

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.49

Retrieve articles in all journals with MSC: 30.49

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society